# SDR 99ZZZM755

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845CA
- Make and model: Beech 1900D
- Aircraft serial: UE47
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8210410
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROP RPM SURGED TO 1800 RPM AT TAKEOFF SETTING.  UNIT REPLACED, GROUND RUN AND TEST FLIGHT PERFORMED.  (M)
